標題: Bidirectional approximate reasoning for rule-based systems using interval-valued fuzzy sets
作者: Chen, SM
Hsiao, WH
資訊工程學系
Department of Computer Science
關鍵字: bidirectional approximate reasoning;direction-matching function;interval-valued fuzzy sets;rule-based system;similarity function
公開日期: 16-Jul-2000
摘要: In this paper, we extend the work of Chen et al, [Fuzzy Sets and Systems 91 (1997) 339-353] to present a new method to deal with bidirectional approximate reasoning for rule-based systems based on the direction of matching between interval-valued fuzzy sets, We also use some examples to illustrate the bidirectional approximate reasoning process. Because the proposed method can perform bidirectional approximate reasoning based on the direction of matching between interval-valued fuzzy sets, it is more reasonable and more powerful than the one presented in Chen et al., Fuzzy Sets and Systems 91 (1997) 339-353. The proposed method can provide a useful way to deal with bidirectional approximate reasoning for rule-based systems using interval-valued fuzzy sets. (C) 2000 Elsevier Science B.V, All rights reserved.
URI: http://hdl.handle.net/11536/30385
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 113
Issue: 2
起始頁: 185
結束頁: 203
Appears in Collections:Articles


Files in This Item:

  1. 000087126300002.pdf